I am a 55-year-old female with a neurological condition that has affected my organs. I have a heart pacemaker due to slow rate in 2008. Over the past several weeks, I have noticed an increase in the number of PVC's as well as chest discomfort at the same time. One of many ER trips lately showed that every other beat was a PVC during that episode. Should I be concerned? I have left conduction block and some heart muscle damage. Also, today I had a particularly "bad" spell when my husband insted that I use my mother's oxygen for a few minutes at least and take baby aspirin. I took two. Once in the ER, he gave me 4. If the pain is relieved by the aspirin, does this point to a cardiac problem? I ask because I don't think my cardiologist is taking my pains seriously. I am also on Midodrine (5 per day) to raise a very low blood pressure. The doctor has mentioned and even prescribed several meds I seem to need, but side effects include lowering the BP. Many thanks for your advice.
Based on your medical history of conduction disease and now having symptoms of frequent PVCs associated with chest pain and shortness of breath, I would suggest making an appointment with your regular cardiologist/electrophysiologist to discuss your issues. It is unclear what is going on - but to be safe, you should ensure that nothing serious is responsible for your symptoms and that additional testing is not warranted.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.